MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED

INTUITIVE SURGICAL, INC DA VINCI XI; VISION SIDE SYSTEM, RECONDITIONED
Model Number 380721-10
Medical Device Problem Codes Difficult to Open or Close (2921); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported complaint.The fse was able to reproduce the issue and replaced the vio integrated electrosurgical generator unit (iesu).The system was tested and verified as ready for use.As of the date of this report, the iesu has not yet been received by isi for evaluation.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, a fault occurred on the integrated electrosurgical generator unit (iesu).The site rebooted the system and attempted to use a backup generator, but these actions did not resolve the issue.The staff indicated they would use another system instead and ended the call.The procedure was converted to another da vinci system no reported injury.

Brand Name
DA VINCI XI
Common Device Name
VISION SIDE SYSTEM, RECONDITIONED
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25323902
Report Number2955842-2026-26686
Device Sequence Number5294841
Product Code NAY
UDI-Device Identifier00886874115343
UDI-Public(01)00886874115343
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380721-10
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown